# SDR WRLA97011

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Engine: Ge CF680C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 815189
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH TO LANDING, FLIGHT CREW NOTED 'NR 1 ENGINE OIL FILTER CLOGGED' ALERT ON EAD.  FLIGHT CREW PERFORMED ABNORMAL PROCEDURES, SHUTTING DOWN NR 1 ENGINE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND MAIN OIL FILTER CLOGGED WITH 'OIL COKE'.  REPLACED OIL FILTER.  GROUND RUN ENGINE WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
